Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jtboelter

Slightly Oily After A Month And A Half

Recommended Posts

I started taking Amnesteem, 80mg a day, about a month and a half ago. There was a mix up with my blood results and I had to miss taking one 40mg dose because I ran out. Other than that, I've taken it everyday, twice a day. But, I noticed that after that, my nose and forehead area were getting noticeably oilier than say just a few days prior. My skin was actually completely dry, until that point. It's been about two weeks since I got my second prescription, and I'm pretty much back to where I was. But, my nose area is still slightly oily at times. Is this normal? Or should I talk to my dermatologist about upping my dose?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×